# SDR SWAA2022092046628

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222DF UPPER SURFACE HAS PULLED STRANDS. / DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS ACCORDING TO SRM 53-00-50-1A-1; PARA. 4.E.(1).  REPAIR TO BE ACCOMPLISHED ACCORDING TO SRM 53-00-50-2R-1.  REMOVED 19EA THRU INSERTS ACCORDING TO SRM 53-00-50-2R-1; PARA. 3.B.  VISUALLY EXAMINED EXTENT OF DAMAGE; REMOVED DELAMINATED SKIN PLIES AT THE O/B EDGE ON THE UPPER SURFACE; REMOVED SURFACE CONTAMINANTS; PREPARED REPAIR AREA APPLICATION OF REPAIR PLIES; AND CLEANED REPAIR AREA; AND TAP TESTED AREA (NO DISBONDS NOTED); ALL ACCORDING TO SRM 53-00-50-2R-1; PARA'S 3.A; AND 3.C THRU 3.F. FABRICATED UPPER SKIN REPAIR PLIES FROM BMS 9-3; ST 1581 FIBERGLASS (LOT# 1493221-1) AND CLEANED THE REPAIR AREA; ALL ACCORDING TO SRM 53-00-50-2R-1; PARA'S 3.J THRU 3.K.(1).  REQUEST OK TO LAYUP REPAIR PLIES.;OK TO LAYUP REPAIR PLIES;[06] INSTALLED REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2107 CAL DUE 09/2022 IAW SRM 51-70-05-2R-1 PARA 3.K(1)-L(1).[08] CURED REPAIR PLIES USING THERMOMETER ID:ATS2208 CAL DUE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3.M(1).;[09] INSPECTED ACTION 8;[10] INSTALLED 19EA THRU INSERTS USING BMS 5-107; CL 1 ADHESIVE (LOT# AK1KP9159K) ACCORDING TO SRM 53-00-50-2R-1 PARA 3.N.; AND DWG# 141A5810; SHEET 185. REPAIR IS COMPLETE.  THERMOMETER ID: ATS2208; DUE: 10/2022;
